# SDR HNAA2012091400951

- Difficulty date: September 14, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 60,392 hours, 67,715 cycles
- Engine: Pwa PW120A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 3170800151608001
- Part serial: 100594009
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AC GENERATOR CAUTION LIGHT REMAINS ON, NO LOAD ON NR 2 AC GENERATOR.  R & R NR 2 AC GENERATOR AND NR 2 GCU AS REQUIRED.  GROUND RAN ACFT.  OPS CHECKED GOOD IAW 24-21-01.
